MAUDE Adverse Event Report: CARDINAL HEALTH PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON

CARDINAL HEALTH PREVENT 3ML COMBO 23 X 1; SYRINGE, PISTON
Model Number 26547
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the thread on the syringe does not appear deep enough to hold the needle in place.The syringe has come off 3 times while administering thicker injections, causing needle to remain in patient's leg.Per additional information received, the needle was immediately removed without any further interventions needed.The needle and hub remained intact, together, they detached from the luer of the syringe.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that the product was released accomplishing all quality standards.The device was produced between 01/12/2019 and 01/14/2019.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.The lot met all defined acceptance requirements and was released.Seventy-three unused physical samples were received for the investigation.Visual inspection, luer taper test, and water test were performed.The reported condition could not be confirmed.The true root cause of the reported failure could not be determined based on available information.There were no anomalies found during a review of the dhr¿s, maintenance records, or process monitoring data.There was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a new corrective and preventative action is not required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
PREVENT 3ML COMBO 23 X 1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13693328
Report Number1017768-2022-01000
Device Sequence Number5295354
Product Code FMF
UDI-Device Identifier10612479201054
UDI-Public10612479201054
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number26547
Device Catalogue Number26547
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer02/15/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown